Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Ativan interact with Diflucan and causes excessive sleepiness?

Answered by
Dr.
Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 1605 Questions

default
Posted on Thu, 26 Jul 2018 in Medicines and Side Effects
Question: I take 2 mg of Ativan at night and 1 1/2 in the morning. I was prescribed Diflucan for a yeast infection. The Diflucan seems to be making me sleepy. Is there any reason not to take my Ativan?
doctor
Answered by Dr. Klarida Papaqako 2 hours later
Brief Answer:
No interaction between Ativan and Diflucan

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health concern.

I read it carefully and I understand your concern.

There is no interaction between Ativan and Diflucan. There is no reason to stop Ativan but depends on why you are taking it and how important is for you. The sleepy sensation is from Ativan, not diflucan.

I hope this is helpful and answers your question.

Let me know if you have other questions or concerns.

Dr.Papaqako
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on